Volume 16, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Torsion exponents in stable homotopy and the Hurewicz homomorphism

Akhil Mathew

Algebraic & Geometric Topology 16 (2016) 1025–1041
Bibliography
1 J F Adams, Stable homotopy theory, 3, Springer (1966) MR0196742
2 J F Adams, Stable homotopy and generalised homology, Univ. Chicago Press (1974) MR0402720
3 D Arlettaz, On the homology of the special linear group over a number field, Comment. Math. Helv. 61 (1986) 556 MR870706
4 D Arlettaz, On the k–invariants of iterated loop spaces, Proc. Roy. Soc. Edinburgh Sect. A 110 (1988) 343 MR974750
5 D Arlettaz, Universal bounds for the exponent of stable homotopy groups, Topology Appl. 38 (1991) 255 MR1098905
6 D Arlettaz, The exponent of the homotopy groups of Moore spectra and the stable Hurewicz homomorphism, Canad. J. Math. 48 (1996) 483 MR1402323
7 D Arlettaz, Algebraic K–theory of rings from a topological viewpoint, Publ. Mat. 44 (2000) 3 MR1775748
8 D Arlettaz, The generalized Boardman homomorphisms, Cent. Eur. J. Math. 2 (2004) 50 MR2041667
9 M F Atiyah, K–theory, Benjamin (1967) MR0224083
10 A Beilinson, Relative continuous K–theory and cyclic homology, Münster J. Math. 7 (2014) 51 MR3271239
11 F R Cohen, J C Moore, J A Neisendorfer, The double suspension and exponents of the homotopy groups of spheres, Ann. of Math. 110 (1979) 549 MR554384
12 E S Devinatz, M J Hopkins, J H Smith, Nilpotence and stable homotopy theory, I, Ann. of Math. 128 (1988) 207 MR960945
13 T tom Dieck, Orbittypen und äquivariante Homologie, II, Arch. Math. (Basel) 26 (1975) 650 MR0436177
14 H W Henn, On the growth of homotopy groups, Manuscripta Math. 56 (1986) 235 MR850372
15 M J Hopkins, The mathematical work of Douglas C Ravenel, Homology, Homotopy Appl. 10 (2008) 1 MR2475614
16 D S Kahn, S B Priddy, The transfer and stable homotopy theory, Math. Proc. Cambridge Philos. Soc. 83 (1978) 103 MR0464230
17 A Liulevicius, Zeroes of the cohomology of the Steenrod algebra, Proc. Amer. Math. Soc. 14 (1963) 972 MR0157383
18 J P May, A general algebraic approach to Steenrod operations, from: "The Steenrod algebra and its applications" (editor F P Peterson), Lecture Notes in Mathematics 168, Springer (1970) 153 MR0281196
19 J McCleary, A user’s guide to spectral sequences, 58, Cambridge Univ. Press (2001) MR1793722
20 J Scherer, Exponents for high-dimensional gamma groups, Exposition. Math. 13 (1995) 455 MR1362871